# SDR AWXA200501270

- Difficulty date: September 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED CORROSION ON THE TOP OF UPPER CHORD FROM BL 32R TO BL 38R, WL 208 AND BS 294.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1A1 FIG 101.  MAINTENANCE FABRICATED REPAIR CHORD AND ANGLES IAW BOEING 737-300 SRM 53-10-51-2R5 FIG 201.  INSTALLED FABRICATED REPAIR PARTS FROM BL 32R TO BL 38R, WL 208 AND BS 294 IAW BOEING 737-300 SRM 53-10-51-2R5 FIG 201.
